# SDR 9505209909

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Underserviced
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT CSD OIL PRESSURE LOW LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 70 KNOTS AND RETURNED TO THE GATE.  SERVICED THE RIGHT CSD TO PROPER LEVELS.  OPERATIONAL CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
